# SDR 06FDEA03019

- Difficulty date: August 20, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP (WING SIDE) OUTBD PIVOT HOLES SPOT FACE FOUND CORRODED.  RT FWD I/B FLAP O/B HINGE PIVOT HOLE SPOTFACE CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-44-07 PG 403-404.  ORIGINAL THK I/B 0.427" O/B 0.472" REMAINING THK I/B 0.420" O/B 0.470".  MATERIAL REMOVED I/B 0.007" O/B 0.002". MINIMUM ALLOWABLE THK 0.450".  REPAIR CARRIED OUT AS PER EA1-5750-102151 PT.1 TITLE:" WINGS TRAILING EDGE AND TRAILING EDGE DEVICES, RT I/B FLAP O/B HINGE BRACKET INTERIM REPAIRS.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
